Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Journal of the Czech Geological Society, volume 49 (2004), issue 1-2

< previous issue | next issue > 

Original Paper:

Two new gastropod genera (Porcellioidea, Archaeogastropoda) from the Lower Carboniferous of Belgium

Frýda J

Journal of the Czech Geological Society, volume 49 (2004), issue 1-2, pages 57 - 61

Detail   |    full text (PDF, 0.47 MB)

Original Paper:

New finds of agnostid trilobites in the Skryje-Týřovice area (Middle Cambrian, Barrandian area, Czech Republic)

Fatka O, Herynk J, Najman P

Journal of the Czech Geological Society, volume 49 (2004), issue 1-2, pages 75 - 80

Detail   |    full text (PDF, 0.54 MB)

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943